Vol. 55, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Some remarks on harmonic measure in space

William P. Ziemer

Vol. 55 (1974), No. 2, 629–637
Abstract

The purpose of this paper is to examine the relationship between harmonic measure and n1 dimensional Hausdorff measure for a class of domains in Rn with irregular boundaries. It is shown for these domains that harmonic measure and Hausdorff measure have the same null sets.

Mathematical Subject Classification 2000
Primary: 31B15
Milestones
Received: 17 July 1974
Published: 1 December 1974
Authors
William P. Ziemer